Alert archive / Colorado / Red Flag Warnings in 2010

Red Flag Warning 4, NWS Denver/Boulder, CO

April 11, 20109 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 11, 2010, 2:47 PM MDT for 9 counties in Colorado. It took effect at Apr 12, 2010, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2010, 2:47 PM MDT (20:47 UTC)
In effect from
Apr 12, 2010, 11:00 AM MDT
Expired
Apr 12, 2010, 8:00 PM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO, Morgan County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 15 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1783 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WWUS85 KBOU 112047
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
247 PM MDT SUN APR 11 2010

COZ240>247-120500-
/O.NEW.KBOU.FW.W.0004.100412T1700Z-100413T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
247 PM MDT SUN APR 11 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY
FOR GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM
11 AM TO 8 PM MDT MONDAY.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...240...241...242...243...244...245...246...247

SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS
40 MPH OVER THE PALMER DIVIDE MONDAY AFTERNOON AND EVENING. IN
ADDITION...RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT
DURING THE AFTERNOON HOURS. THE COMBINATION OF GUSTY WINDS AND LOW
HUMIDITIES WILL CREATE DANGEROUS GRASSLAND FIRE WEATHER CONDITIONS.

HUMIDITIES ARE EXPECTED TO INCREASE MONDAY EVENING...ALTHOUGH
WINDS WILL REMAIN GUSTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

BARJENBRUCH
4 follow-up statements
088 
WWUS85 KBOU 120318
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
918 PM MDT SUN APR 11 2010

COZ240>247-121130-
/O.CON.KBOU.FW.W.0004.100412T1700Z-100413T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
918 PM MDT SUN APR 11 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...240...241...242...243...244...245...246...247

SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS
40 MPH OVER THE PALMER DIVIDE MONDAY AFTERNOON AND EVENING. IN
ADDITION...RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT
DURING THE AFTERNOON HOURS. THE COMBINATION OF GUSTY WINDS AND
LOW HUMIDITIES WILL CREATE DANGEROUS GRASSLAND FIRE WEATHER
CONDITIONS.

HUMIDITIES ARE EXPECTED TO INCREASE MONDAY EVENING...ALTHOUGH
WINDS WILL REMAIN GUSTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

GIMMESTAD
035 
WWUS85 KBOU 121129
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
529 AM MDT MON APR 12 2010

COZ240>247-121930-
/O.CON.KBOU.FW.W.0004.100412T1700Z-100413T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
529 AM MDT MON APR 12 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR WESTERN PORTIONS OF NORTHEAST COLORADO.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...240...241...242...243...244...245...246...247

SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH WILL BECOME COMMON ON THE
PLAINS AND OVER THE PALMER DIVIDE BY EARLY THIS AFTERNOON. MANY
AREAS COVERED BY THIS WARNING MAY SEE GUSTS TO AS HIGH AS 40 MPH
THIS AFTERNOON THROUGH EARLY THIS EVENING. IN ADDITION...RELATIVE
HUMIDITIES THIS AFTERNOON ARE EXPECTED TO RANGE FROM 10 TO 20
PERCENT WITH TEMPERATURES IN THE 70 TO 80 DEGREE RANGE. THE
COMBINATION OF THESE CRITICAL WEATHER CONDITIONS AND THE ABUNDANCE
OF DRY FINE FUELS MAY RESULT IN EXTREME GRASSLAND FIRE CONDITIONS.

RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE THIS EVENING...ALTHOUGH
WINDS WILL REMAIN QUITE GUSTY FROM THE SOUTH FOR MUCH OF THE
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
BAKER
307 
WWUS85 KBOU 122204
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
404 PM MDT MON APR 12 2010

COZ240>247-130200-
/O.CON.KBOU.FW.W.0004.000000T0000Z-100413T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
404 PM MDT MON APR 12 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...240...241...242...243...244...245...246...247

SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH WILL CONTINUE ACROSS THE PLAINS
AND OVER THE PALMER DIVIDE THIS AFTERNOON WITH SOME GUSTS AS HIGH
AS 40 MPH. IN ADDITION... RELATIVE HUMIDITIES WILL REMAIN IN THE 10
TO 20 PERCENT RANGE. THE COMBINATION OF THESE CRITICAL WEATHER
CONDITIONS AND THE ABUNDANCE OF DRY FINE FUELS MAY RESULT IN
EXTREME GRASSLAND FIRE CONDITIONS.

RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE THIS EVENING...
ALTHOUGH WINDS WILL REMAIN QUITE GUSTY FROM THE SOUTH FOR MUCH OF
THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
125 
WWUS85 KBOU 130148
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
748 PM MDT MON APR 12 2010


COZ240>247-130300-
/O.EXP.KBOU.FW.W.0004.000000T0000Z-100413T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...AURORA...BRIGHTON...CITY OF DENVER...
DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...
PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...
BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER
748 PM MDT MON APR 12 2010

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN COLORADO...240...241...242...243...244...245...246...247

ALTHOUGH STRONG GUSTY SOUTHERLY WINDS ARE EXPECTED TO CONTINUE
OVERNIGHT...RELATIVE HUMIDITIES WILL CONTINUE TO GRADUALLY
INCREASE. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE
AT 8 PM MDT THIS EVENING.

SOUTH TO SOUTHEAST WINDS 20 TO 35 MPH WILL CONTINUE OVERNIGHT
WITH SOME STRONGER GUSTS TO AROUND 55 MPH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 11, 3:00 AM MDT, 11 hours 47 minutes earlier.

Area forecast discussion, Apr 11, 3:00 AM MDT, 11 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 AM MDT SUN APR 11 2010

.SHORT TERM...THE NEXT STRONG UPPER LEVEL LOW WILL BE MOVING INLAND
ACROSS NRN CA OVER THE NEXT 24 HOURS WHICH WILL KEEP A RELATIVELY
DRY...SOUTHWEST FLOW PATTERN ACROSS COLORADO. THE MAIN FEATURE TODAY
WILL BE WARMER TEMPERATURES AS 700MB TEMPS CLIMB TO AROUND +6C AND
LACK OF LOW LVL INVERSIONS TODAY VS YESTERDAY. THIS WILL ALLOW
AFTERNOON TEMPS TO BE 8-15 DEGREES WARMER OVER THE PLAINS.  THERE
WILL BE SOME MID AND UPPER LEVEL MOISTURE IN THE SW FLOW...BUT
SHOULD NOT BE ENOUGH TO RETRACT THE MOSTLY SUNNY FORECAST. IT DOES
NOT APPEAR THAT THERE WILL BE ENOUGH MOISTURE FOR ANY STORMS THROUGH
TONIGHT...SO REMOVED THE SLIGHT CHANCE FOR STORMS OVER THE PALMER
DIVIDE.

.LONG TERM...MODELS IN BETTER AGREEMENT NOW ON UPPER TROUGH SWINGING
ACROSS COLORADO ON TUESDAY. ECMWF HAD BEEN SLOWER/FURTHER SOUTH BUT
IS COMING MORE IN LINE WITH THE OTHER MODELS. MAIN DIFFERENCE NOW
LOOKS TO BE THE TIMING. NAM BRINGS SHOWER BAND ACROSS TUESDAY AND
TUESDAY EVENING AND IS TOWARD THE SLOWER END OF THE RANGE...WITH
SOME MODEL RUNS AS MUCH AS 12 HOURS FASTER.

AHEAD OF THE TROUGH IT WILL BE WINDY BEGINNING ON MONDAY. MODELS
HAVE BEEN HAVING TROUBLE WITH MIXING OUT THE LOW LEVEL MOISTURE SO I
AM A BIT SUSPICIOUS OF THE DEW POINTS. CURRENT GUIDANCE INDICATES
PLENTY OF WIND...SUSTAINED 20-30 KNOTS IN THE MOS GUIDANCE...BUT
HUMIDITIES STAYING IN THE 15-25 PERCENT RANGE SO ELEVATED FIRE
DANGER BUT NOT A HIGH ENOUGH RISK FOR A FIRE WEATHER WATCH. THERE
COULD BE A SMALL POCKET OF WINDY AND DRIER CONDITIONS OVER AND NORTH
OF THE PALMER DIVIDE...THIS BEARS WATCHING. FOOTHILLS AND SOUTH PARK
WOULD ALSO BE WINDY BUT FUELS ARE MARGINAL AT WORST AND UNDER SNOW
IN MANY PLACES.

UNSTABLE LAPSE RATES AND PRETTY GOOD LIFT WITH THE TROUGH AXIS...
THOUGH MOISTURE MAY BE A BIT SHY. SHOULD BE A DECENT SHOWER BAND AT
LEAST. MOS POPS ARE HIGHER THAN WHAT WE HAD OUT AND PSD ENSEMBLE
REANALYSIS TOOL HAS QUITE HIGH PERCENTAGES OF 2.5 AND EVEN 10.0 MM
FROM THE MOST RECENT...FRIDAY NIGHT...RUN. BUMPED POPS/QPF UP A BIT
MORE IN THE AREAS THAT SEEMED MORE CERTAIN AND TRIED TO TIME THINGS
A BIT MORE. THERE SHOULD BE SHOWERY PRECIPITATION UPSTREAM OF THE
MOUNTAINS SO HELD ON TO MORE OF THAT. SNOW LEVEL PRETTY HIGH AHEAD
OF THE TROUGH...THEN FALLING A BIT WITH AND BEHIND THE MAIN SHOWER
BAND BUT STILL PROBABLY ABOVE 7 OR 8 THOUSAND FEET. WIND STRUCTURE
ON TUESDAY HAS PLENTY OF SHEAR FOR A SEVERE WEATHER THREAT IF THE
MOISTURE IS STILL THERE WHEN THE TROUGH AXIS ARRIVES. CURRENT
INDICATIONS ARE FOR A PRETTY LINEAR HODOGRAPH FOR MAINLY A WIND/HAIL
THREAT BUT IF THE LOW LEVEL TROUGH DEEPENED A BIT MORE TO GET AN
EASTERLY COMPONENT AT THE BOTTOM IT WOULD BE A GOOD NORTHWARD MOVING
SUPERCELL SOUNDING. MUCH CONJECTURE AS BOTH TIMING AND PLACEMENT OF
EVERYTHING WOULD HAVE TO COME TOGETHER RIGHT. SPC IS PUTTING A 5
PERCENT RISK FOR SEVERE WEATHER TUESDAY WHICH SEEMS APPROPRIATE.

LOW POPS ON WEDNESDAY AND THURSDAY LIMITED TO WEAK CONVECTION OVER
THE MOUNTAINS AND POSSIBLE IN THE EASTERN BORDER AREAS THOUGH
RETURNING MOISTURE WILL LIKELY STAY TO THE SOUTH AND EAST. ECMWF HAS
A STRONGER UPSTREAM TROUGH/RIDGE PATTERN AND IS SLOWER THAN THE GFS.
THE GFS WOULD HAVE SOME PRESSURE FALLS IN COLORADO AND RETURNING
MOISTURE BY THURSDAY AFTERNOON...WHILE THE ECMWF IS A DAY OR TWO
SLOWER. CURRENT FORECAST MAY BE TOO FAST BRINGING BACK THE CHANCE OF
RAIN FRIDAY.

&&

.AVIATION...VFR CONDITIONS FOR NEXT 24 HOURS. WEAK SFC TROF ACROSS
FRONT RANGE WITH LIGHT NW WINDS WEST OF INTERSTATE 25...AND S-SE
WINDS FURTHER EAST. RUC/NAM HINTED AT POSSIBLE FOG OVER PORTIONS OF
WELD COUNTY AND MAYBE INCHING DOWN INTO DIA WITH THE NORTHERLIES
AFTER 12Z. HOWEVER...LOOKS LIKE TEMP/DEWPOINT SPREADS ARE SUFFICIENT
ENOUGH TO PREVENT FOG FORMATION. MAY KEEP IN A VCFG JUST IN CASE.
SFC WINDS WILL SHIFT MORE SERLY THIS AFTERNOON.

NOTE...EFFECTIVE AT 15Z MONDAY APRIL 26 2010...THE NWS IN BOULDER
WILL BEGIN 3-HOURLY TAF ISSUANCES FOR KDEN.  THE INTERMEDIATE TAF
ISSUANCES AT 03Z...09Z...15Z...AND 21Z WILL BE ISSUED AS AMENDMENTS
TO THE TAFS ISSUED AT 00Z...06Z...12Z...AND 18Z.  THE INTERMEDIATE
TAFS WILL BE ISSUED DURING A 20 MINUTE WINDOW BETWEEN 50 MINUTES
AFTER THE HOUR AND 10 MINUTES AFTER THE HOUR.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

ENTREKIN/GIMMESTAD
Hazardous weather outlook, Apr 11, 10:55 AM MDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1055 AM MDT SUN APR 11 2010

COZ030>051-121200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1055 AM MDT SUN APR 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

DRY AND MILD CONDITIONS WILL PREVAIL THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHERLY WINDS WILL INCREASE ON MONDAY AND COMBINE WITH LOW
RELATIVE HUMIDITIES AND WARM TEMPERATURES TO INCREASE THE FIRE
DANGER ON THE PLAINS...ESPECIALLY TO THE WEST OF LIMON AND FORT
MORGAN.  FURTHER EAST...LOW LEVEL MOISTURE WILL BE INCREASING WITH A
SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE AFTERNOON AND EVENING.
FOR MONDAY NIGHT AND TUESDAY A STORM SYSTEM MOVING ACROSS THE
ROCKIES WILL BRING RAIN AND SNOW SHOWERS TO THE MOUNTAINS AND A
CHANCE OF SHOWERS AND THUNDERSTORMS ON THE PLAINS.  DRIER WEATHER
WILL RETURN WEDNESDAY AND THURSDAY WITH ABOVE NORMAL TEMPERATURES.
ANOTHER STORM WILL BRING A CHANCE OF SHOWERS BACK INTO THE FORECAST
AREA BY NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

BARJENBRUCH/DANKERS

Nearby

Red Flag Warnings in Colorado, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.